MathSciNet Relay Station
MathSciNet bibliographic data
MR2342711 60K37 (60F20)
Zerner, Martin P. W. The zero-one law for planar random walks in i.i.d. random environments revisited. Electron. Comm. Probab. 12 (2007), 326–335.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement